# SDR DALA13016483351

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 37,152 hours, 5,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT -Y450 FOUND CORRODED AT FR48 & FR53. CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMIT SRM 53-31-15, FIG 101.  DAMAGED SEAT TRACK R & R IAW SRM 51-42-11.
